Mathematics

[1] Extracting Sharp Features from RGB-D Images

Yuan-Pei Cao Tsinghua University Tao Ju Washington University St Louis Jie XU MIT Shi-Min Hu Tsinghua University

Geometric Modeling and Processing mathscidoc:1808.16002

Computer Graphics Forum, 35, (8), 138-174, 2017
[ Download ] [ 2018-08-17 22:20:23 uploaded by shimin ] [ 2 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A Unified Particle System Framework for Multi-Phase, Multi-Material Visual Simulations

Tao Yang Tsinghua University Jian Chang Bournemouth University Ming C. Lin UNC Ralph R. Martin Cardiff University Jian J. Zhang Bournemouth University Shi-Min Hu Tsinghua University

Fluid Dynamics and Shock Waves Mathematical Physics mathscidoc:1808.14001

ACM Transactions on Graphics, 36, (6), 224, 2017
[ Download ] [ 2018-08-17 22:10:52 uploaded by shimin ] [ 4 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Detecting and Removing Visual Distractors for Video Aesthetic Enhancement

Fang-Lue Zhang Victoria University of Wellington Xian Wu Tsinghua University Rui-Long Li Tsinghua University Jue Wang Facc++ Zhao-Heng Zheng University of Michigan Shi-Min Hu Tsinghua University

Machine Learning mathscidoc:1808.41001

IEEE Transactions on Multimedia, 20, (8), 1987 - 1999, 2018.8
[ Download ] [ 2018-08-17 21:26:47 uploaded by shimin ] [ 5 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Genus periods, genus points and congruent number problem

Ye Tian Morningside center of Mathematics, Chinese Academy of Sciences Xinyi Yuan University of California, Berkeley Shou-Wu Zhang Princeton University

Arithmetic Geometry and Commutative Algebra mathscidoc:1808.07018

Asian Journal of Mathematics, 21, (4), 721-774, 2017
[ Download ] [ 2018-08-16 23:28:49 uploaded by shouwu ] [ 9 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The arithmetic Hodge index theorem for adelic line bundles

Xinyi Yuan UC Berkeley Shou-Wu Zhang Princeton University

Arithmetic Geometry and Commutative Algebra mathscidoc:1808.07017

Mathematische Annalen, 367, 1123-1171, 2017
[ Download ] [ 2018-08-16 23:09:35 uploaded by shouwu ] [ 6 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved